# SDR YENA2022102401040

- Difficulty date: October 22, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N2102J
- Make and model: Airbus A321-271N
- Aircraft serial: 10120
- Aircraft time: 4,008 hours, 1,153 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2201, JFK-FLL. 'DIRTY SOCK FUMES. DETECTED MID CABIN, DESCENDING BELOW 6000 AND DISSIPATED AFTER LANDING; PER INFO NOTICE 2017-T15J AND TSM TASK 05-50-00-810-831-A FOUND ENG #2 TO BE THE CAUSE OF THE OIL SMELL IN THE CABIN. REF ITEM 1 LP 3518396 (C/W W/O 1211324 W/ ENG DETERGENT WASH )FOR ENG 2 DETERGENT WASH FOR COMPLIANCE.'
